# SDR 2023FA0000002

- Difficulty date: January 5, 2023
- Submitted: January 5, 2023
- Operation: General aviation
- Aircraft: N269CM
- Make and model: Boeing 767333
- Aircraft serial: 25586
- Aircraft time: 107,471 hours, 18,813 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND EXISTING BLEND OUTS AND CORROSION ON FUSELAGE SKIN BETWEEN STA 196 AND STA 2220 BELOW WINDOW L3, CLOSE TO PITOT STATIC.
